EconPapers    
Economics at your fingertips  
 

Linear and symmetric allocation methods for partially defined cooperative games

David Housman ()

International Journal of Game Theory, 2002, vol. 30, issue 3, 377-404

Abstract: A partially defined cooperative game is a coalition function form game in which some of the coalitional worths are not known. An application would be cost allocation of a joint project among so many players that the determination of all coalitional worths is prohibitive. This paper generalizes the concept of the Shapley value for cooperative games to the class of partially defined cooperative games. Several allocation method characterization theorems are given utilizing linearity, symmetry, formulation independence, subsidy freedom, and monotonicity properties. Whether a value exists or is unique depends crucially on the class of games under consideration.

Keywords: allocation; method; ·; value; ·; cooperative; game; ·; axioms; ·; incomplete; information (search for similar items in EconPapers)
Date: 2002-03-20
Note: Received June 1996/Revised August 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://link.springer.de/link/service/journals/00182/papers/2030003/20300377.pdf (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:30:y:2002:i:3:p:377-404

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-30
Handle: RePEc:spr:jogath:v:30:y:2002:i:3:p:377-404